• Users Online: 651
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 57  |  Issue : 3  |  Page : 240-242

Aftermath of topiramate: An interesting case report and literature review


Department of Glaucoma Services, Aravind Eye Hospital and Postgraduate Institute of Ophthalmology, Madurai, Tamil Nadu, India

Correspondence Address:
Dr. Vijayalakshmi A Senthilkumar
Department of Glaucoma, Aravind Eye Hospital, Madurai, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/tjosr.tjosr_73_19

Get Permissions

We report an interesting case report on idiosyncratic reaction of topiramate causing bilateral secondary acute angle-closure glaucoma with glaukomflecken, which mimicked acute primary angle closure (APAC) with nongranulomatous uveitis and choroidal effusions. After conservative management, signs and symptoms stabilized within 72 h, but the patient developed posterior synechiae with intermittent peripheral anterior synechiae (PAS) in BE, which was more prominent in LE. Here we report this case because presentation of topiramate-induced idiosyncratic reaction with glaukomflecken and subsequent resolution with posterior synechiae and PAS were rarely documented in literature. A detailed history taking and meticulous clinical evaluation helped us differentiate from APAC.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed172    
    Printed10    
    Emailed0    
    PDF Downloaded28    
    Comments [Add]    

Recommend this journal